# SDR SIMA201028601

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 20,201 hours, 15,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3542 DURING THE TAXI THE EMERGENCY EXIT SIGN AT THE SERVICE DOOR WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND A BROKEN WIRE ON THE FORWARD SERVICE DOOR LIGHT, RE-SPLICED WIRE IAW CRJ WMM 20-16-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
